Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 30, NWS St. Louis, MO

April 20, 2005Crawford County, Franklin County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 20, 2005, 10:54 PM CDT for Crawford County, Franklin County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2005, 10:54 PM CDT (03:54 UTC)
Expired
Apr 20, 2005, 11:45 PM CDT
In force
51 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Crawford County, MO, Franklin County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1711 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1711 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 210355
SVRLSX
MOC055-071-210445-
/O.NEW.KLSX.SV.W.0030.050421T0354Z-050421T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 PM CDT WED APR 20 2005

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI
  SOUTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 1145 PM CDT

* AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE OR LARGER      
  HAIL. THIS STORM WAS LOCATED NEAR BOURBON...AND MOVING SOUTHEAST   
  AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOURBON
  SULLIVAN
  LEASBURG

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3834 9127 3823 9140 3819 9151 3791 9112
      3821 9110

$$

CARNEY
2 follow-up statements
000 
WWUS53 KLSX 210412
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1111 PM CDT WED APR 20 2005

MOC055-071-210445-
/O.CON.KLSX.SV.W.0030.000000T0000Z-050421T0445Z/
CRAWFORD MO-FRANKLIN MO-
1111 PM CDT WED APR 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR
SOUTHWESTERN FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES...

AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL 
SIZED HAIL OVER OAK HILL...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
JAPAN...BOURBON...LEASBURG AND ST. CLOUD.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3834 9127 3823 9140 3819 9151 3791 9112
      3821 9110

$$

CARNEY
000 
WWUS53 KLSX 210426
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1126 PM CDT WED APR 20 2005

MOC071-210436-
/O.CAN.KLSX.SV.W.0030.000000T0000Z-050421T0445Z/
FRANKLIN MO-
1126 PM CDT WED APR 20 2005

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY IS
CANCELLED...

RADAR INDICATED THAT THE STORM WHICH CAUSED THE WARNING FOR FRANKLIN 
COUNTY HAS MOVED SOUTH INTO WASHINGTON COUNTY.

LAT...LON 3823 9125 3823 9140 3819 9151 3791 9112
      3821 9110

$$

MOC055-210445-
/O.CON.KLSX.SV.W.0030.000000T0000Z-050421T0445Z/
CRAWFORD MO-
1126 PM CDT WED APR 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR
NORTHEASTERN CRAWFORD COUNTY...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE OVER LEASBURG...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BOURBON...ST. CLOUD AND LEASBURG.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3823 9125 3823 9140 3819 9151 3791 9112
      3821 9110

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 1:45 PM CDT, 9 hours 9 minutes earlier.

Area forecast discussion, Apr 20, 1:45 PM CDT, 9 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
145 PM CDT WED APR 20 2005

.DISCUSSION...
CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUED TO ROLL ACROSS
CENTRAL MISSOURI AT THIS TIME. MSAS INDICATED MODERATE INSTABILITY
ACROSS CENTRAL PORTION OF STATE WITH WEAKENING SURFACE MOISTURE
CONVERGENCE. IR TOPS WITH CLUSTER CONTINUE TO BE COLD SO NO REASON
TO SEE MUCH WEAKENING WHICH IS TYPICAL THIS TIME OF DAY. HAVE
UPDATED GRIDS AND ZONES FOR THIS AFTERNOON AND WILL BOOST POPS FOR
THIS EVENING.

A COLD FRONT EXTENDED FROM THE GREAT LAKES REGION ACROSS NORTHERN
ILLINOIS AND IOWA INTO NORTHWEST KANSAS. LARGE HIGHS REMAINED OVER
SOUTHERN CANADA AND THE SOUTHEASTERN UNITED STATES. THE FRONT IS
FORECAST TO SAG SLOWLY SOUTHWARD INTO NORTHERN MISSOURI TONIGHT.
THE FRONT REMAINS ACROSS THE REGION INTO THURSDAY NIGHT BEFORE THE
LOW MOVES OFF TO THE EAST. THE LOW IS FORECAST TO DEEPEN AND MOVE
INTO OHIO BY FRIDAY EVENING. A HUGE CANADIAN HIGH WILL THEN BUILD
INTO THE MIDWEST AND DOMINATE OUR WEATHER OVER THE WEEKEND.

H5 CLOSED LOW OVER THE GREAT BASIN THIS MORNING WILL SPIN IN THAT
REGION THROUGH TONIGHT. MODELS ARE SIMILAR IN THE DEVELOPMENT OF
CLOSED LOW OVER NEBRASKA BY THURSDAY EVENING. SYSTEM OPENS UP AND
SWINGS ACROSS THE AREA ON FRIDAY. THE GFS, NAM AND UKMET ARE ALL
VERY SIMILAR WITH A 120 METER HEIGHT FALL CENTER OVER INDIANA BY
FRIDAY EVENING.

IN THE EXTENDED PERIOD, THE 00Z/20 RUNS OF THE GFS AND EUROPEAN ARE
VERY SIMILAR WITH CLOSED H5 LOW OVER OHIO BY SATURDAY EVENING WITH
RIDGE ACROSS THE ROCKIES. CLOSED H5 LOW IS FORECAST TO REMAIN OVER
THE NORTHEASTERN U.S. INTO EARLY NEXT WEEK WITH THE SURFACE LOW
SPINNING UNDERNEATH. CHILLY AIR AT 850 WILL SPILL DOWN ACROSS THE
AREA WITH THE ZERO TEMP CUTTING ACROSS MISSOURI SATURDAY EVENING.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.

&&
Hazardous weather outlook, Apr 20, 8:45 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT WED APR 20 2005

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-211200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL-
COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-JEFFERSON-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-MARION-MARION IL-
MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-PIKE-
PIKE IL-RALLS-RANDOLPH IL-SHELBY-ST CHARLES-ST CLAIR IL-ST FRANCOIS-
ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
845 PM CDT WED APR 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MISSOURI
AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVERNIGHT AS A
COLD FRONT APPROACHES FROM THE NORTH AND INTERSECTS VERY UNSTABLE
AND MOIST AIR. THE PRIMARY SEVERE THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY AS A COLD
FRONT MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION.  THERE IS A
SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...

MOZ084-085-099-211200-
IRON-MADISON-REYNOLDS-
845 PM CDT WED APR 20 2005

.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVERNIGHT AS A
COLD FRONT APPROACHES FROM THE NORTH AND INTERSECTS VERY UNSTABLE
AND MOIST AIR. THE PRIMARY SEVERE THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY AS A COLD
FRONT MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION.  THERE IS A
SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

WDB

In the hours before

Local storm report, Apr 20, 4:59 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT WED APR 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             2 NW DE SOTO            38.16N 90.59W
04/20/2005  0.25 INCH        JEFFERSON          MO   TRAINED SPOTTER

            1/4 INCH HAIL AND SMALL TREE LIMBS DOWN. WINDS ABOUT 40
            MPH.

&&

JKRAMPER
Local storm report, Apr 20, 5:35 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CDT WED APR 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             BUNKER HILL             39.04N 89.95W
04/20/2005  0.50 INCH        MACOUPIN           IL   TRAINED SPOTTER

            1/4 TO 1/2 INCH HAIL.

&&

JKRAMPER
Local storm report, Apr 20, 6:07 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
607 PM CDT WED APR 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     PARIS                   39.48N 92.00W
04/20/2005                   MONROE             MO   LAW ENFORCEMENT

            A FEW TREES AND POWER LINES DOWN...MOSTLY TREE BRANCHES.
            REPORTED BY COUNTY SHERIFF.

0145 PM     HAIL             COLUMBIA                38.95N 92.33W
04/20/2005  0.25 INCH        BOONE              MO   EMERGENCY MNGR

0215 PM     HAIL             CALIFORNIA              38.63N 92.57W
04/20/2005  0.25 INCH        MONITEAU           MO   TRAINED SPOTTER

            PEA SIZE HAIL...40-50 MPH WIND...VERY HEAVY RAIN.

0234 PM     HAIL             3 SE KINGDOM CITY       38.92N 91.90W
04/20/2005  0.50 INCH        CALLAWAY           MO   TRAINED SPOTTER

            1/4 TO 1/2 INCH HAIL.

0241 PM     HAIL             JEFFERSON CITY          38.57N 92.19W
04/20/2005  0.25 INCH        COLE               MO   TRAINED SPOTTER

            PEA SIZE HAIL ON KNIPP DRIVE

0241 PM     HAIL             JEFFERSON CITY          38.57N 92.19W
04/20/2005  0.50 INCH        COLE               MO   TRAINED SPOTTER

            1/2 INCH HAIL ON SCOTT STATION ROAD

0300 PM     HAIL             MONTGOMERY CITY         38.98N 91.51W
04/20/2005  0.25 INCH        MONTGOMERY         MO   TRAINED SPOTTER

0303 PM     HAIL             JEFFERSON CITY          38.57N 92.19W
04/20/2005  0.25 INCH        COLE               MO   TRAINED SPOTTER

0425 PM     HAIL             WASHINGTON              38.55N 91.01W
04/20/2005  0.25 INCH        FRANKLIN           MO   TRAINED SPOTTER

0425 PM     HAIL             OFALLON                38.78N 90.71W
04/20/2005  0.50 INCH        ST. CHARLES        MO   BROADCAST MEDIA

            1/4 TO 1/2 INCH HAIL AT HIGHWAY K AND FEIFE ROAD.

0434 PM     HAIL             15 S SULLIVAN           38.00N 91.17W
04/20/2005  0.50 INCH        CRAWFORD           MO   TRAINED SPOTTER

            1/4 TO 1/2 INCH HAIL COVERED THE GROUND.

0435 PM     HAIL             ROBERTSVILLE            38.41N 90.82W
04/20/2005  0.75 INCH        FRANKLIN           MO   TRAINED SPOTTER

0441 PM     HAIL             BOURBON                 38.15N 91.25W
04/20/2005  0.88 INCH        CRAWFORD           MO   LAW ENFORCEMENT

0450 PM     TSTM WND DMG     HILLSBORO               38.23N 90.57W
04/20/2005                   JEFFERSON          MO   AMATEUR RADIO

            SMALL TREE LIMBS DOWN. WINDS ESTIMATED AT 40 MPH.

0455 PM     HAIL             2 NW DE SOTO            38.16N 90.59W
04/20/2005  0.25 INCH        JEFFERSON          MO   TRAINED SPOTTER

            1/4 INCH HAIL AND SMALL TREE LIMBS DOWN. WINDS ABOUT 40
            MPH.

0533 PM     HAIL             BUNKER HILL             39.04N 89.95W
04/20/2005  0.50 INCH        MACOUPIN           IL   TRAINED SPOTTER

            1/4 TO 1/2 INCH HAIL.

&&

JKRAMPER
Special weather statement, Apr 20, 10:15 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT WED APR 20 2005

MOZ073-210400-
WASHINGTON-
1015 PM CDT WED APR 20 2005

...VERY STRONG THUNDERSTORMS CONTINUE OVER WASHINGTON COUNTY...

THUNDERSTORMS CONTINUE TO MOVE ACROSS CENTRAL AND EASTERN WASHINGTON
COUNTY.  THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING PEA TO
DIME SIZED HAIL...FREQUENT DEADLY LIGHTING...AND VERY HEAVY RAIN.
THE STRONGEST STORMS WILL CONTINUE TO MOVE OVER POTOSI...LATTY...
MINERAL POINT...CADET...OLD MINES...AND RICHWOODS THROUGH 1100 PM.

THE SAFEST PLACE DURING A THUNDERSTORM IS ON THE LOWEST FLOOR OF A
STURDY BUILDING.  STAY AWAY FROM WINDOWS...AND AVOID USING
ELECTRICAL APPLIANCES DURING THE STORM.  ADDITIONALLY...HEAVY RAIN
FROM THIS STORM MAY CAUSE MINOR FLOODING OF LOW WATER CROSSINGS...
AND POOR DRAINAGE AREAS...SUCH AS CONSTRUCTION ZONES.

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:08 PM CDTSevere Thunderstorm WarningLSXWashington54 min
Apr 20, 11:41 PM CDTSevere Thunderstorm WarningLSXCrawford49 min
Apr 21, 3:04 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis42 min
Apr 21, 4:25 AM CDTFlash Flood WarningLSXCrawford5 hr
Apr 21, 5:53 AM CDTFlash Flood WarningLSXJefferson4 hr
Apr 21, 3:33 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau42 min
Apr 21, 3:51 PM CDTTornado WarningLSXMoniteau41 min
Apr 21, 4:13 PM CDTTornado WarningLSXBoone32 min
Apr 21, 4:40 PM CDTTornado WarningLSXCallaway50 min
Apr 21, 4:44 PM CDTSevere Thunderstorm WarningLSXBoone17 min
Apr 21, 4:48 PM CDTSevere Thunderstorm WarningLSXGasconade42 min
Apr 21, 4:53 PM CDTSevere Thunderstorm WarningLSXIron55 min
Apr 21, 4:59 PM CDTTornado WarningLSXOsage46 min
Apr 21, 5:15 PM CDTSevere Thunderstorm WarningLSXFranklin45 min
Apr 21, 5:17 PM CDTSevere Thunderstorm WarningLSXCrawford58 min
Apr 21, 5:30 PM CDTSevere Thunderstorm WarningLSXGasconade30 min
Apr 21, 5:41 PM CDTTornado WarningLSXOsage49 min
Apr 21, 5:55 PM CDTSevere Thunderstorm WarningLSXWashington50 min
Apr 21, 5:59 PM CDTSevere Thunderstorm WarningLSXFranklin50 min
Apr 21, 6:18 PM CDTSevere Thunderstorm WarningLSXJefferson42 min
Apr 21, 6:39 PM CDTFlash Flood WarningLSXWashington5 hr
Apr 21, 6:41 PM CDTSevere Thunderstorm WarningLSXWashington50 min
Apr 21, 6:55 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis54 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.